Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Unpredictable cycle while on the pill
    avatar
    sjsmith77 posted:
    I am a 34 year old woman, with no prior pregnancies, and was in the process of trying to get pregnant over a year, with out success. I was having pain and bleeding between my periods and excruciatingly painful and heavy periods. I went to my OBGYN and he took an internal ultrasound and said there were some fibrous abnormalities but didn't think they warranted further investigation or concern.

    Due to heavy, painful and unpredictable periods my OBGYN placed me on birth control called Loestrin24Fe. This was in February of 2012. He explained to me that it could take a few months for my body to adjust to it and become regular. That this would help my body get into a rhythem again and in a year I could attempt to try getting pregnant again.

    When I had my followup 4 months later my pain between and during periods were thankfully significantly reduced. However, I was still having irregular bleeding. He basically said to me that at least I wasn't in pain and that I needed to give the pill more time to regulate my system.

    It is now November 2012, 9 months later and more often than not, I have spotting and sometimes 2 periods a month, even though I take my medication as directed. I want to get things straitened out. So I can try to conceive again.

    This is becoming increasingly frustrating. If anyone can assist that would be great.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.